I'm sorry to hear that your husband is sick and also having some issues
that SEEM to be related to taking MMS.
The problem is, is it the MMS that is causing the problems, or is it
one or more of his illnesses and diseases that is now causing the problem?
That's a difficult question to answer. And there is no way, unfortunately,
to know one way or another. That is just the Nature of the Beast, as it were.
Someone with that much toxicity in their system might fairly easily have
an Herxheimer Reaction due to "detoxing too much too quickly". That is, flooding
their various systems with toxins that causes a variety of negative issues.
(a search here will explain all the forms those can take, as the body tries
to excrete and expel the toxins through the kidneys, liver, digestive system,
lungs, and skin)
Decreasing or stopping the MMS should stop the Herxheimer Reaction,
IF that is what it is, within a day or two, usually. I would think a week at the outside.
That is really the only way you can tell if that is what the problem is.
If the breathing issues continue, then that "logically suggests" that it is not, and
most likely was not, the MMS that caused the problem(s).
It sounds like you are doing what one would do according to Jim Humble's
protocols to try to resolve the problem(s). I can't think of anything else
you could do. Maybe someone else will offer some help.
It is a challenge when working with someone who is so sick.
I guess I've been gone awhile, or didn't see your post.
Sorry it took someone so long to get back to you.
I hope you can figure it out and continue with some successes.
NOTE: Any and all information supplied in online or offline communications that pertains to,
mentions, replies to inquiries about, and/or involves a discussion of, the information on my website,
ASpoonfulOfMedicine.com, falls under the Disclaimer on my website.
CHP – The Clean Health Protocol
You will find info there regarding Jim Humble's "MMS Health Recovery Guidebook".